# SDR UHLA201607160369

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,210 hours, 12,421 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. MESSAGE EXTINGUISHED AFTER LANDING.  R & R THE NR 2 SYSTEM EMERGENCY PARKING BRAKE PRESSURE SWITCH, NO MESSAGE AT THIS TIME. OPS AND LEAK CHECKED GOOD IAW AMM 32-44-09.
